# SDR SWAA2021021143543

- Difficulty date: January 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8430
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE STUD FRAME LOCATED BS 294.5 AND RBL 60 AT FWD GALLEY AREA / REPLACED FLOOR STRUCTURE STUB FRAME LOCATED BS294.5 AND RBL 60 AT FWD GALLEY AREA IAW B737-700 SRM 511-40-02 SRM 511-10-02 ITEM 9 DWG 141A8370 REV D; DWG 141A8430 REV B P/N USED 141A8371Y10 P/O 2021 105611 MEASURE OF CRACK IS: L=2.000' TOOL USED CALIPER PN 700-113-10 SN 0023286 DUE DATE 14-SEP-21 STUB FRAME LOC FLOOR STRUCTURE BS 294.5 AND RBL 60 AT FWD GALLEY AREA WAS REPLACED DUE TO ALLOWABLE DAMAGE FOR CRACK NO FOUND ON SRM
